# SDR DALA2023080706414

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 CORROSION ON LH SIDE PLATE AT FWD CARGO COMPARTMENT BTW STA 510-645 AND BTW STA. 645- 765. CORRECTIVE ACTION: SUMMARY OF NRC 00598 LH SIDE PLATE AT FWD CARGO COMPARTMENT BTW STA 510-645 AND BTW STA. 645-765 WERE REPLACED PER B757-200 SRM 51-40-02. (2904278)
